# SDR CA961001007

- Difficulty date: July 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Condition: Surging
- Location: #2 Engine
- Part time: 23,147 hours
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON APPROACH WITH THE POWER LEVERS AT 10 PSI TORQUE AND THE PROPELLER LEVERS FULL FORWARD. THE POWER LEVERS WERE BROUGHT UP TO 20 PSI TORQUE. THE PROPELLER RPM ON THE RIGHT HAND PROPELLER WOULD DROP OFF FROM 94 PERCENT TO 84 PERCENT AND THEN GO BACK TO 94 PERCENT. THE R/H PROPELLER KEPT SURGING/SEEKING UNTIL THE POWER WAS INCREASED OR THE PROPELLER LEVERS WERE BROUGHT BACK TO MINIMUM GOVERNING. THE PROBLEM COULD NOT BE DUPLICATED ON THE GROUND. REPLACEMENT OF THE R/H PROPELLER RECTIFIED THE PROBLEM.
